# SDR CALA2016082300568

- Difficulty date: August 23, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 97,991 hours, 15,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: False Activation
- Location: Rt Overwing
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LOW LEVEL EXIT IDENTIFIER LIGHTS AT RT OVERWING HATCHES ILLUMINATED DURING FLIGHT. ACCOMPLISHED TEST IAW AMM 33-51-09 . ALL OPS NORMAL, DID NOT ILLUMINATED DURING TRANSIT.
